# SDR QXEA2019011100011

- Difficulty date: January 10, 2019
- Submitted: January 11, 2019
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 27,948 hours, 29,847 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Pump
- Part number: 697076004
- Part serial: 160
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 39,617 hours, 41,357 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 1 ENG ALT FEATHER PUMP TO BE LEAKING AT THE ASSY. JOINTS. REMOVED AND REPLACED #1 FEATHERING PUMP IAW AMM TASK 61-20-31-000-801 AND 61-20-31-400-801 OPS AND LEAK CHECK GOOD.
